# SDR SIMA991313

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0209
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Zee
- Part number: S5367800821602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-1 INSPECTION, FOUND RIGHT AFT CARGO ZEE MEMBER BETWEEN FRAME 39 AND 40 CORRODED.  REMOVED AND REPLACED THE ZEE MEMBER IAW SRM 51-25-02.  AIRCRAFT RETURNED TO SERVICE.  (M)
